# SDR SWIA201436457

- Difficulty date: February 19, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 27,810 hours, 25,269 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE INFLIGHT WITH GEAR IN UP POSITION.  MESSAGE CLEARED ON ITS OWN.  FLT2934 INTERROGATED PSEU FOUND S35 FLAGGED WITH GEAR UP.  CLEANED ALL NLG SENSORS & TARGETS, PSEU SYS OPERATIONS CHECKED GOOD IAW AMM.
